# SDR DL72S953874

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION FITTING INSIDE FACES CORRODED.  ALSO, EVIDENCE OF CORROSION UNDER BUSHINGS.  REMOVED BUSHINGS AND CORROSION, BORED HOLES, SPOTFACED HOLES WITHIN MM 57-43-0 LIMITS.  MACHINED LOWER O/B BUSHINGS PER DRAWING NR 69-49502-7 AND MM 57-43-0 PG 403 NR 2.  CADPLATED, ROTOPEENED, TREATED, PRIMED, INSTALLED BUSHINGS.  MANUFACTURED, TREATED AND INSTALLED FILLERS.  APPLIED TOP COAT, BMS 3-23 AND BMS 3-26 PER PS 900-2 NR 4.
